MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; PGA-PCL UNI UD 20CM 2-0 SA

SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; PGA-PCL UNI UD 20CM 2-0 SA
Model Number SXMD1B405
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot numbers were not provided therefore a review of the device history records, complaint history, sterility records and/or retained samples could not be reviewed.The actual samples were returned for review.No magnified photos of the surgical site/localized infection were provided for review.If the lot number, samples or photos become available at a later time, they will be reviewed, tested and the details will be included as part of the investigation file.A follow-up report will be submitted at that time.Adverse effects associated with the use of this device may include, wound dehiscence, failure to provide adequate wound support in closure of the site where expansion, stretching or distension occur, failure to provide adequate wound support in elderly, malnourished or debilitated patients or in patients suffering from condition which may delay wound healing, infection, minimal acute inflammatory tissue reaction, localized irritation which skin sutures are left in place for greater than 7 days, suture extrusion and delayed absorption in tissue with poor blood supply, calculi formation in urinary and biliary tracts when prolonged contact with salt solutions such as urine and bile occurs and transitory local infection at the wound site.Infections, erythema, foreign body reactions, transient inflammatory reactions and in rare instances dehiscence are typical or foreseeable risks associated with any suture and hence are also potential complications associated with the barbed suture device.It cannot be confirmed, nor is there any evidence to suggest, that the infections were caused by the devices.
 
Event or Problem Description
Corza medical / surgical specialties corza medical / surgical specialties was informed on 10/04/2024 that two patients experienced postoperative incision infections.This information was obtained from a clinical study and reported through clinical literature.

Brand Name
STRATAFIX
Common Device Name
PGA-PCL UNI UD 20CM 2-0 SA
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V
corredor tijuana rosarito 2000
#24702 b ejido francisco villa
tijuana
MX 
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key20440598
Report Number3010692967-2024-00088
Device Sequence Number8330611
Product Code GAM
UDI-Device Identifier10705031228061
UDI-Public10705031228061
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Literature
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXMD1B405
Was Device Available for Evaluation? No
Date Report to Manufacturer10/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown